# SDR CA000712006

- Difficulty date: June 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Horizontal Trim
- Part time: 1,224 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) INDICATOR PART OF ACTUATOR MALFUNCTIONED. THE POINTER FELL TO FULL NOSE UP, THE ACTUATOR ITSELF DID NOT MOVE . IT WAS JUST AN INDICATION PROBLEM. SENDING UNIT IS PART OF THE ACTUATOR ITSELF.
